# SDR HEEA072535

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 11,443 hours
- Engine: Allsn 250C30
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Element
- Part number: 03808808
- Condition: Bypassing
- Location: Eng Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BYPASSED EARLY. SCRAPPED LOCALLY AND REPLACED WITH NEW FILTER.
